Alert archive / Colorado / Flash Flood Warnings in 2014
Flash Flood Warning 50, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jul 27, 2014, 10:07 PM MDT for Pueblo County, Colorado. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2014, 10:07 PM MDT (04:07 UTC)
- Expired
- Jul 28, 2014, 2:00 AM MDT
- In force
- 4 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 18 km from the middle of the area, began a volume at 03:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 4.1 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 479 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1622 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- -23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
175
WGUS55 KPUB 280407
FFWPUB
COC101-280800-
/O.NEW.KPUB.FF.W.0050.140728T0407Z-140728T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
1007 PM MDT SUN JUL 27 2014
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO...
* UNTIL 200 AM MDT
* VERY HEAVY RAIN HAS FALLEN IN SOUTHEAST EL PASO COUNTY. ALL OF
THIS RAIN IS GOING TO DRAIN INTO CHICO CREEK BASIN. THIS CREEK
THEN TRAVELS INTO PUEBLO COUNTY...AND THEN DRAINS INTO THE
ARKANSAS RIVER EAST OF THE PUEBLO AIRPORT. THERE IS A GOOD CHANCE
THAT THIS CREEK WILL FLOOD DUE TO ALL OF THIS WATER. THIS CREEK
DRAINS UNDER HIGHWAY 50 EAST OF THE PUEBLO AIRPORT.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
AREAS IN AND AROUND THE CHICO CREEK DRAINAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3824 10437 3851 10458 3851 10427 3850 10426
$$
HODANISH2 follow-up statements
781 WGUS75 KPUB 280546 FFSPUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1146 PM MDT SUN JUL 27 2014 COC101-280800- /O.CON.KPUB.FF.W.0050.000000T0000Z-140728T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PUEBLO CO- 1146 PM MDT SUN JUL 27 2014 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM MDT FOR NORTH CENTRAL PUEBLO COUNTY... A LARGE AMOUNT OF RAIN...2 TO 5 INCHES...HAS FALLEN ACROSS SOUTHEAST EL PASO COUNTY. THIS WATER DRAINS INTO CHICO CREEK WHICH RUNS INTO PUEBLO COUNTY...AND EMPTIES INTO THE ARKANSAS RIVER JUST EAST OF THE PUEBLO AIRPORT. THERE IS A CHANCE THAT ALL OF THIS HEAVY RAIN WILL CAUSE THE CHICO CREEK TO FLOOD AS THE WATER MOVES DOWNSTREAM. AT 1130 PM...PUEBLO COUNTY DEPUTIES WERE MONITORING THE CREEK FOR FLOODING. AS OF 1130 PM...NO FLOODING WAS YET BEING OBSERVED. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... CHICO CREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. && LAT...LON 3824 10437 3851 10458 3851 10427 3850 10426 $$ HODANISH
300 WGUS75 KPUB 280653 FFSPUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1253 AM MDT MON JUL 28 2014 COC101-280702- /O.CAN.KPUB.FF.W.0050.000000T0000Z-140728T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PUEBLO CO- 1253 AM MDT MON JUL 28 2014 ...THE FLASH FLOOD WARNING FOR NORTH CENTRAL PUEBLO COUNTY IS CANCELLED... THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES. LAT...LON 3824 10437 3851 10458 3851 10427 3850 10426 $$ MW
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 7:29 PM MDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jul 27, 7:29 PM MDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 729 PM MDT SUN JUL 27 2014 .UPDATE... ISSUED AT 729 PM MDT SUN JUL 27 2014 HAVE EXTENDED ENDING TIME OF FLASH FLOOD WATCH FROM 9 PM TO MIDNIGHT ACROSS THE PIKES PEAK REGION AND NORTHERN PORTIONS OF THE WATCH AREA...AS HIGH RES MODELS INDICATE SLOW MOVING STORMS CONTINUING TO DEVELOP WITH THE NUMEROUS OUTFLOW BOUNDARIES ACROSS THE AREA. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 203 PM MDT SUN JUL 27 2014 MONSOON MSTR WL CONTINUE STREAMING OVR THE AREA TONIGHT AND MONDAY...AND GOOD LOW LEVEL MSTR AND UPSLOPE FLOW IS IN PLACE. DEW POINTS OVR THE SERN PLAINS ARE IN THE LOWER 60S IN MOST AREAS...WITH MID 50S AT 1 PM OVR THE SRN I-25 CORRIDOR AROUND WALSENBURG AND TRINIDAD. 00Z WRF FORECAST HAS SIGNIFICANT RAIN AMOUNTS MOVING OUT OVR PORTIONS OF THE SERN PLAINS THIS EVENING AND INTO THE LATE NIGHT HOURS...MAINLY FROM THE I-25 CORRIDOR...EASTWARD TO BENT COUNTY AND THEN ALONG THE SRN PLAINS (LAS ANIMAS AND BACA COUNTIES). HOWEVER...THE 12Z RUN OF THE HRRR...THE RAP...NAM AND ARW HAVE BACKED OFF OF PCPN ACRS THE SERN PLAINS...EXCEPT ALONG THE I-25 CORRIDOR...WHERE THE HRRR HITS ERN FREMONT AND THE WRN HALF OF PUEBLO COUNTY HARD WITH PCPN THIS EVENING. THE GFS ALSO FAVORS THE I-25 CORRIDOR SOUTH OF PUEBLO WITH AROUND 0.50. THE 18Z RAP IS NOW TRENDING TOWARD MORE PCPN AGAIN OVR THE SERN PLAINS...ALTHOUGH IT IS NOT ALL THAT SIGNIFICANT WITH A FEW TENTHS. OVERALL...THE FLASH FLOOD THREAT AREA IS GENERALLY COVERED WELL WITH THE CURRENT FLASH FLOOD WATCH. HOWEVER...IT IS POSSIBLE THAT SIGNIFICANT RAINFALL MAY NOT OCCUR EAST OF THE I-25 CORRIDOR COUNTIES. BUT GIVEN THAT THERE IS SOME UNCERTAINTY...WL NOT MAKE CHANGES TO THE AREAL COVERAGE OF THAT WATCH. THE RAP KEEPS SOME LIGHT LINGERING PCPN OVR THE FAR SERN PLAINS THRU THE NIGHT...WHILE THE NAM AND ARW DO NOT...HAVE DECIDED TO KEEP SOME ISOLD POPS IN THAT AREA TO MATCH SURROUNDING WFO/S. SIMILAR CONDITIONS WL BE IN PLACE ON MONDAY AND THE NAM AND ARW SHOW CONVECTION FIRING UP BY MID TO LATE MORNING...WITH GOOD COVERAGE OVR THE MTNS AND I-25 CORRIDOR IN THE AFTERNOON HOURS. BY LATE AFTERNOON OR EARLY EVENING SOME SCT PCPN IS THEN EXPECTED TO SPREAD OVR THE SERN PLAINS. AGAIN...THE BEST CHANCES FOR SIGNIFICANT RAINFALL IS EXPECTED TO BE ALONG THE ERN MTNS AND I-25 CORRIDOR AND A FLASH FLOOD WATCH MAY BE NEEDED. WL NOT ISSUE THE WATCH AT THIS TIME...WL LET LATER SHIFTS SEE WHERE THE HEAVY RAIN FALLS TODAY. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 203 PM MDT SUN JUL 27 2014 ...RISK OF FLOODING THROUGH THE WEEK... WELL-ADVERTISED HEAVY RAIN PATTERN WILL CONTINUE TO DEVELOP OVER THE NEXT COUPLE OF DAYS...AS THE MONSOON KICKS INTO HIGH GEAR AND STAYS THERE FOR THE NEXT WEEK OR SO. MON NIGHT...THREAT SHOULD WIND DOWN AFTER SUNSET WITH LOSS OF HEATING FOR MOST OF THE CWA. EXCEPTION MAY BE NR THE CO-KS BORDER WHERE ANOTHER MCS MAY DEVELOP AND FEED ON A LOW LEVEL JET MOVING NWD THROUGH THE PANHANDLES. TEMPS WILL CONTINUE TO BE BELOW AVERAGE...LIKELY ONLY HITTING THE LOWER 80S FOR HIGHS ACROSS THE PLAINS. TUE-WED...LOOK LIKE THE WETTEST DAYS WITH THE GREATEST THREAT OF WIDESPREAD FLOODING. HPC HAS ALREADY PUT OUR AREA IN A MODERATE RISK FOR EXCESSIVE RAINFALL. THE MAIN PLAYER WILL BE A SHORT WAVE TROUGH EMBEDDED IN THE NW FLOW ON THE NE SIDE OF THE MONSOONAL HIGH. MODELS DIFFER ON THE STRENGTH OF THIS SYSTEM...BUT REGARDLESS IT WILL BE STRONG ENOUGH TO SPARK NUMEROUS SHOWERS AND STORMS DURING THIS TIME PERIOD...WITH THE GREATEST THREAT IN THE LATE TUE AFTERNOON THROUGH WED AFTERNOON TIME FRAME. PREC H2O CONTINUES TO BE IN THE 1-1.5 INCH RANGE...WITH DEEP MOISTURE PUSHING UP THE ARKANSAS RIVER VALLEY TUE NIGHT. PRETTY MUCH ALL OF SE CO WILL BE UNDER THE GUN FOR FLASH FLOODING...WITH RECENT RAINFALL DETERMINING THE HIGHER THREAT AREAS...ALONG WITH THE USUAL TARGETS SUCH AS BURN SCARS AND URBAN AREAS. THERE WILL ALSO BE A THREAT OF SOME SVR STORMS FOR THE ERN BORDER COUNTIES LATE TUE AFTERNOON THROUGH TUE EVE...AS THE SHORTWAVE RESULTS IN BULK SHEARS IN THE 40 KT RANGE...WHICH ALONG WITH HIGH CAPE COULD BE A RECIPE FOR SOME SVR WX DEPENDING ON HOW THE MESOSCALE PRECIP PATTERN SETS UP. THU ONWARD...THE HEAVIEST WIDESPREAD RAIN SHOULD WIND DOWN...BUT THERE WILL STILL BE SIGNIFICANT MONSOONAL MOISTURE AROUND. STORMS SHOULD STILL BE PRETTY NUMEROUS OVER THE MT AREAS ON A DIURNAL BASIS. MCS ACTIVITY OVER THE PLAINS WILL LIKELY SHIFT A BIT TO THE E...BUT MAY STILL AFFECT PORTIONS OF THE PLAINS. TEMPS CONTINUE TO BE MORE LIKE SEPTEMBER FOR THE AREA...GENERALLY IN THE 70S-80S. ROSE && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 203 PM MDT SUN JUL 27 2014 CHANCES FOR SHOWERS AND TSTMS WL CONTINUE AT OR IN THE VCNTY OF KCOS...KPUB AND KALS THROUGH ABOUT 06Z. HEAVY RAIN WL BE POSSIBLE AND COULD BRIEFLY CAUSE MVFR OR EVEN IFR CONDITIONS. THERE COULD BE SOME STRATUS IN THE EARLY MORNING HOURS. SHOWERS AND TSTMS WL AGAIN DEVELOP IN THE LATE MORNING OR EARLY AFTERNOON HOURS ON MONDAY...WITH HEAVY RAIN AGAIN BEING THE MAIN THREAT. && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR COZ072>089-093- 094-097-099. && UPDATE...MW SHORT TERM...28 LONG TERM...ROSE AVIATION...28
Hazardous weather outlook, Jul 27, 11:38 AM MDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1138 AM MDT SUN JUL 27 2014 COZ058>089-093>099-281745- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1138 AM MDT SUN JUL 27 2014 ...A FLASH FLOOD WATCH IS IN EFFECT FOR SOUTHEAST COLORADO FOR THE EASTERN MOUNTAINS...INTERSTATE 25 CORRIDOR...AND MUCH OF THE PLAINS THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS THIS AFTERNOON...AND WILL DRIFT OFF INTO THE ADJACENT PLAINS DURING THE AFTERNOON AND EVENING HOURS. THE MAIN THREATS WITH THUNDERSTORMS WILL BE LOCALLY HEAVY RAINFALL...AND DANGEROUS CLOUD TO GROUND LIGHTNING. HOWEVER...ONE OR TWO STORMS COULD BRIEFLY BECOME STRONG ESPECIALLY OVER THE MOUNTAINS...PRODUCING HAIL UP TO THE SIZE OF NICKELS. RAINFALL RATES OF UP TO 2 INCHES PER HOUR WILL BE POSSIBLE WITH THE STRONGER STORMS TODAY WHICH COULD RESULT IN FLASH FLOODING OF SUSCEPTIBLE AREAS SUCH AS BURN SCARS...URBAN AREAS...AND IN LOCATIONS WITH STEEP TERRAIN. THE SOUTHEAST MOUNTAINS AND INTERSTATE 25 CORRIDOR WILL HAVE THE GREATEST RISK FOR FLASH FLOODING THROUGH THIS EVENING DUE TO A COMBINATION OF MOIST EASTERLY UPSLOPE FLOW AND MONSOON MOISTURE ALOFT. THUNDERSTORMS WILL GRADUALLY DIMINISH DURING THE EVENING HOURS...THOUGH A FEW THUNDERSTORMS MAY LINGER OVER THE MOUNTAINS AND THE FAR SOUTHERN PLAINS THROUGH THE NIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE RISK FOR HEAVY RAINFALL AND FLASH FLOODING WILL CONTINUE THROUGH THE WEEK. SCATTERED TO NUMEROUS THUNDERSTORMS WILL OCCUR OVER THE MOUNTAINS EACH AFTERNOON...WITH STORMS SPREADING ACROSS THE ADJACENT HIGH VALLEYS AND PLAINS THROUGH THE EVENING HOURS. AS STORMS MOVE INTO THE I-25 CORRIDOR AND SOUTHEAST PLAINS...THEY MAY BRIEFLY BECOME SEVERE WITH THE RISK FOR ONE INCH DIAMETER HAIL...AND WIND GUSTS UP TO 60 MPH...ALONG WITH CLOUD TO GROUND LIGHTNING. THESE COULD MERGE INTO THUNDERSTORM COMPLEXES...WHICH COULD BRING HEAVY RAINFALL TO PORTIONS OF THE SOUTHEAST PLAINS. THIS THREAT LOOKS GREATEST FOR TUESDAY AND WEDNESDAY NIGHT. WITH THE POTENTIAL FOR A MULTI-DAY RAINFALL EPISODE...IT IS POSSIBLE THAT PORTIONS OF THE ARKANSAS AND PURGATORIE RIVERS...ALONG WITH THEIR TRIBUTARY CREEKS AND STREAMS MAY EXPERIENCE FLOODING AT TIMES...THOUGH THIS WILL BE HIGHLY DEPENDENT ON WHERE THE HEAVIEST RAIN OCCURS. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE ACROSS THE SOUTHWEST AND CENTRAL MOUNTAINS DURING THIS PERIOD...BUT THE RISK FOR FLASH FLOODING MAY NOT BE AS GREAT COMPARED TO THE SOUTHEAST MOUNTAINS AND PLAINS. AREA BURN SCARS...URBAN AREAS...AND STEEP TERRAIN WILL BE MOST VULNERABLE TO THE FLASH FLOOD RISK. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS ALL OF SOUTH CENTRAL AND SOUTHEAST COLORADO.
In the hours before
Local storm report, Jul 27, 8:50 PM MDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
850 PM MDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM HEAVY RAIN 2 WNW COLORADO SPRINGS 38.85N 104.85W
07/27/2014 M1.39 INCH EL PASO CO TRAINED SPOTTER
IN THE LAST 36 MINUTES
&&
MWLocal storm report, Jul 27, 9:04 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
904 PM MDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HEAVY RAIN 6 NNW BLACK FOREST 39.09N 104.75W
07/27/2014 M1.03 INCH EL PASO CO TRAINED SPOTTER
IN PAST 30 MINUTES
&&
MWLocal storm report, Jul 27, 9:09 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
909 PM MDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HEAVY RAIN 4 SSE FOUNTAIN 38.63N 104.68W
07/27/2014 M1.06 INCH EL PASO CO COCORAHS
IN PAST 25 MINUTES
&&
MWLocal storm report, Jul 27, 9:14 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
914 PM MDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HEAVY RAIN 2 SE MIDWAY 38.52N 104.65W
07/27/2014 M1.03 INCH EL PASO CO COCORAHS
IN PAST 30 MINUTES
&&
CORRECTED LOCATION...SOURCE
MWLocal storm report, Jul 27, 9:31 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
931 PM MDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM HEAVY RAIN 3 N PUEBLO RESERVOIR 38.30N 104.75W
07/27/2014 M0.29 INCH PUEBLO CO NWS EMPLOYEE
IN PAST 30 MINUTES
&&
PPLocal storm report, Jul 27, 9:44 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
944 PM MDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM HEAVY RAIN 3 N PUEBLO RESERVOIR 38.30N 104.75W
07/27/2014 M0.29 INCH PUEBLO CO NWS EMPLOYEE
IN PAST 30 MINUTES
0900 PM HEAVY RAIN 4 SSE FOUNTAIN 38.63N 104.68W
07/27/2014 M1.06 INCH EL PASO CO COCORAHS
IN PAST 25 MINUTES
0848 PM HEAVY RAIN 2 WNW COLORADO SPRINGS 38.85N 104.85W
07/27/2014 M1.39 INCH EL PASO CO TRAINED SPOTTER
IN THE LAST 36 MINUTES
0845 PM HEAVY RAIN 2 SE MIDWAY 38.52N 104.65W
07/27/2014 M1.03 INCH EL PASO CO COCORAHS
IN PAST 30 MINUTES
0825 PM HEAVY RAIN 4 SSE AIR FORCE ACADEMY 38.93N 104.83W
07/27/2014 M0.25 INCH EL PASO CO TRAINED SPOTTER
FELL FROM 810PM TO 820PM.
0730 PM HEAVY RAIN 1 NNE WOODLAND PARK 39.01N 105.05W
07/27/2014 M0.38 INCH TELLER CO TRAINED SPOTTER
FELL IN THE PAST 20 MINUTES
0722 PM HEAVY RAIN WOODLAND PARK 39.00N 105.05W
07/27/2014 M0.30 INCH TELLER CO TRAINED SPOTTER
IN PAST 10 MINUTES
0300 PM HEAVY RAIN 4 S SPANISH PEAKS 37.32N 104.95W
07/27/2014 M1.52 INCH LAS ANIMAS CO CO-OP OBSERVER
0956 PM TSTM WND GST 9 S SPRINGFIELD 37.28N 102.61W
07/26/2014 M62 MPH BACA CO ASOS
0735 PM HEAVY RAIN 4 WSW DIVIDE 38.92N 105.21W
07/26/2014 M0.40 INCH TELLER CO TRAINED SPOTTER
MEASURED IN 16 MINUTES. RAIN HAS DIMINISHED
CONSIDERABLY
&&
MWThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 6:32 PM MDT | Special Weather Statement | PUB | Pueblo | 28 min |
| Jul 27, 6:38 PM MDT | Areal Flood Advisory | PUB | Huerfano, Pueblo | 2 hr |
| Jul 27, 6:41 PM MDT | Special Weather Statement | PUB | El Paso | 49 min |
| Jul 27, 7:03 PM MDT | Special Weather Statement | PUB | Pueblo | 27 min |
| Jul 27, 7:12 PM MDT | Special Weather Statement | PUB | Teller | 33 min |
| Jul 27, 7:31 PM MDT | Areal Flood Advisory | PUB | Huerfano, Otero, Pueblo | 119 min |
| Jul 27, 8:04 PM MDT | Areal Flood Advisory | PUB | Pueblo | 56 min |
| Jul 27, 8:04 PM MDT | Special Weather Statement | PUB | Teller | 26 min |
| Jul 27, 8:16 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jul 27, 8:28 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 27, 8:33 PM MDT | Flash Flood Warning | PUB | El Paso | 117 min |
| Jul 27, 8:35 PM MDT | Flash Flood Warning | PUB | El Paso, Pueblo | 3 hr |
| Jul 27, 8:55 PM MDT | Areal Flood Advisory | PUB | Las Animas, Otero, Pueblo | 2 hr |
| Jul 27, 8:55 PM MDT | Flash Flood Warning | PUB | El Paso | 4 hr |
| Jul 27, 8:59 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 25 min |
| Jul 27, 9:33 PM MDT | Flash Flood Warning | PUB | Pueblo | 4 hr |
| Jul 27, 9:57 PM MDT | Areal Flood Advisory | PUB | Crowley, Kiowa, Otero | 3 hr |
| Jul 27, 10:14 PM MDT | Flash Flood Warning | PUB | Las Animas | 3 hr |
| Jul 28, 12:33 AM MDT | Areal Flood Advisory | PUB | Las Animas | 3 hr |
| Jul 28, 12:39 AM MDT | Areal Flood Advisory | PUB | Bent, Otero | 3 hr |
| Jul 28, 1:37 AM MDT | Areal Flood Advisory | PUB | Las Animas | 3 hr |
| Jul 28, 4:21 AM MDT | Flash Flood Watch | PUB | Alamosa, Baca, Bent, Chaffee, Conejos, Costilla and 12 more | 19 hr |
| Jul 28, 2:35 PM MDT | Flash Flood Watch | PUB | Alamosa, Baca, Bent, Chaffee, Conejos, Costilla and 15 more | 33 hr |
| Jul 28, 2:52 PM MDT | Areal Flood Advisory | PUB | Custer, Fremont | 113 min |
| Jul 28, 3:05 PM MDT | Special Weather Statement | PUB | Fremont | 25 min |
| Jul 28, 3:28 PM MDT | Special Weather Statement | PUB | Teller | 32 min |
| Jul 28, 3:49 PM MDT | Areal Flood Advisory | PUB | Teller | 116 min |
| Jul 28, 4:08 PM MDT | Special Weather Statement | PUB | Huerfano | 37 min |
| Jul 28, 4:22 PM MDT | Severe Thunderstorm Warning | PUB | Costilla, Huerfano | 28 min |
| Jul 28, 4:48 PM MDT | Areal Flood Advisory | PUB | Costilla, Huerfano | 117 min |
| Jul 28, 4:58 PM MDT | Special Weather Statement | PUB | Huerfano | 32 min |
| Jul 28, 5:01 PM MDT | Special Weather Statement | PUB | Saguache | 29 min |
| Jul 28, 5:11 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano | 30 min |
| Jul 28, 5:14 PM MDT | Areal Flood Advisory | PUB | Huerfano, Pueblo | 4 hr |
| Jul 28, 5:26 PM MDT | Special Weather Statement | PUB | Saguache | 34 min |
| Jul 28, 5:44 PM MDT | Special Weather Statement | PUB | Teller | 31 min |
Nearby
Flash Flood Warnings in Colorado, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.